RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Konyushkov, A A

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:362
Abstract pages:2707
Full texts:1270

http://www.mathnet.ru/eng/person27156
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/259550

Publications in Math-Net.Ru
1989
1. A. A. Konyushkov, “Fourier coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 2,  25–28  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:2 (1989), 28–31
1988
2. A. A. Konyushkov, “The lowest sequence above which Fourier coefficients of a certain class do not exist”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 12,  73–76  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:12 (1988), 124–128
3. A. A. Konyushkov, “Sets with a property of a modulus of continuity”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 10,  11–15  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:10 (1988), 13–18
1980
4. A. A. Konyushkov, “Behavior of norms of finite differences”, Mat. Zametki, 27:3 (1980),  447–456  mathnet  mathscinet  zmath; Math. Notes, 27:3 (1980), 221–226  isi
1963
5. A. A. Konyushkov, “On functions of class $S$”, Uspekhi Mat. Nauk, 18:6(114) (1963),  209–215  mathnet  mathscinet  zmath
1962
6. A. A. Konyushkov, “On certain sets of sequence and functions defined by the behavior of Fourier series”, Izv. Akad. Nauk SSSR Ser. Mat., 26:4 (1962),  531–548  mathnet  mathscinet  zmath
7. A. A. Konyushkov, “The Borel type of certain sets of sequences associated with Fourier series”, Izv. Akad. Nauk SSSR Ser. Mat., 26:3 (1962),  329–346  mathnet  mathscinet  zmath
1961
8. A. A. Konyushkov, “On the category and Borel type of certain sets of functions defined by the behavior of conjugate series”, Izv. Akad. Nauk SSSR Ser. Mat., 25:5 (1961),  645–670  mathnet  mathscinet  zmath
1960
9. A. A. Konyushkov, “Higher-order finite differences of continuous functions”, Izv. Akad. Nauk SSSR Ser. Mat., 24:4 (1960),  549–566  mathnet  mathscinet  zmath
10. A. A. Konyushkov, “The transformation of trigonometric series by means of monotone, convex, and concave sequences of multipliers”, Mat. Sb. (N.S.), 51(93):1 (1960),  27–72  mathnet  mathscinet  zmath
1959
11. A. A. Konyushkov, “Some classes of functions. II”, Izv. Akad. Nauk SSSR Ser. Mat., 23:1 (1959),  135–155  mathnet  mathscinet  zmath
12. A. A. Konyushkov, “Convergence of certain series of Fourier coefficients”, Uspekhi Mat. Nauk, 14:1(85) (1959),  189–196  mathnet  mathscinet  zmath
1958
13. A. A. Konyushkov, “Some classes of functions. I”, Izv. Akad. Nauk SSSR Ser. Mat., 22:6 (1958),  841–870  mathnet  mathscinet  zmath
14. A. A. Konyushkov, “Best approximations by trigonometric polynomials and Fourier coefficients”, Mat. Sb. (N.S.), 44(86):1 (1958),  53–84  mathnet  mathscinet  zmath
1957
15. A. A. Konyushkov, “On Lipschitz classes”, Izv. Akad. Nauk SSSR Ser. Mat., 21:3 (1957),  423–448  mathnet  mathscinet  zmath
16. A. A. Konyushkov, “On a class of functions”, Uspekhi Mat. Nauk, 12:4(76) (1957),  177–180  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019